# SDR GAIA0022

- Difficulty date: January 18, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B, TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, DAMAGE WAS FOUND ON EXTERIOR SKIN FROM STATION 575 TO 588 STRINGER 26L TO 27L.  INSTALLED EXTERIOR FUSELAGE SKIN REPAIR FROM STATION 575 TO 588, STRINGER 26L TO 27L.  MATERIAL USED 2024-T3, 0.063 INCH, 9 INCH BY 13 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 3.  SEE NON ROUTINE 3057 FOR DETAILS.  (M)
